Open Access
2012 Projective Motion in Special Finsler Spaces
P. N. Pandey, S. K. Shukla
Afr. Diaspora J. Math. (N.S.) 13(2): 74-80 (2012).


The present paper deals with the differential geometry of a Finsler space whose projective deviation tensor satisfies certain conditions. It discusses the projective motion in such Finsler space. A sufficient condition has been obtained for the projective motion to be an affine motion in a Finsler space whose projective deviation tensor is recurrent. Similar problems have been discussed for recurrent and projective recurrent Finsler spaces. It is established that the projective motion, in a Finsler space for which the covariant derivative of the projective deviation tensor is symmetric, is an affine motion or the space is of scalar curvature .


Download Citation

P. N. Pandey. S. K. Shukla. "Projective Motion in Special Finsler Spaces." Afr. Diaspora J. Math. (N.S.) 13 (2) 74 - 80, 2012.


Published: 2012
First available in Project Euclid: 2 November 2012

zbMATH: 1269.53024
MathSciNet: MR3006754

Primary: 53B40

Keywords: Affine motion , Projective deviation tensor , projective motion , Recurrent and Projective recurrent Finsler spaces

Rights: Copyright © 2012 Mathematical Research Publishers

Vol.13 • No. 2 • 2012
Back to Top